# SDR ASAA2023090945022

- Difficulty date: September 9, 2023
- Submitted: September 13, 2023
- Operation: Air carrier
- Aircraft: N513AS
- Make and model: Boeing 737890
- Aircraft serial: 35192
- Aircraft time: 53,042 hours, 15,949 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ON SHUTDOWN ENG #1 EGT BOX SHOWS EXCEEDANCE. GROUNDED - YES. ON DEFERRAL.
